MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR? 3-4; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2352-70
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Impaired Healing (2378)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-linear leads, model: sc-2352-70, serial: (b)(6), batch: 7085755, upn: m365sc2352700, udi: (b)(4).Product family: scs-linear leads, model: sc-2366-70, serial: (b)(6), batch: 7077978, upn: m365sc2366700, udi: (b)(4).Product family: scs-linear leads, model: sc-2366-70, serial: (b)(6), batch: 7077944, upn: m365sc2366700, udi: (b)(4).Product family: scs-ipg-r-mri, model: sc-1232, serial: (b)(6), batch: 805174, upn: m365sc12320, udi: (b)(4).
 
Event or Problem Description
It was reported that the incision site of the patient would not heal well due to an infection that had developed.The patient was hospitalized and was provided a course of antibiotics, wound wash and wound vacuum.The patient underwent a spinal cord stimulator (scs) explant procedure, was doing well postoperatively and had recovered.The explanted devices were disposed of by the facility.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device component involved in the event: product family: scs-linear leads.Model: sc-2352-70.Serial: (b)(6).Batch: (b)(6).Upn: m365sc2352700.Udi: (b)(4).Product family: scs-linear leads.Model: sc-2366-70.Serial: (b)(6).Batch: (b)(6).Upn: m365sc2366700.Udi: (b)(4).Product family: scs-linear leads.Model: sc-2366-70.Serial: (b)(6).Batch: (b)(6).Upn: m365sc2366700.Udi: (b)(4).Product family: scs-ipg-r-mri.Model: sc-1232.Serial: (b)(6).Batch: (b)(6).Upn: m365sc12320.Udi: (b)(4).Investigation results: the device was not returned for analysis; therefore, a technical analysis could not be performed.Good faith effort attempts were made to try and retrieve the device, however response was not received.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.
 
Event or Problem Description

Brand Name
LINEAR? 3-4
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24430129
Report Number3006630150-2026-01076
Device Sequence Number10227256
Product Code LGW
UDI-Device Identifier08714729789581
UDI-Public(01)08714729789581(17)270803(10)7085752
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSC-2352-70
Device Catalogue NumberSC-2352-70
Device Lot Number7085752
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date05/12/2026
Date Device Manufactured08/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale